# SDR DHL2005803501

- Difficulty date: November 10, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF NR 033351: MAIN CARGO COMPT. FLOOR PANEL CORRODED, STA 1360.000 LBL 56". REMOVED CORROSION IAW SRM 51-1-8 PG. 17-18 FLOOR PANEL THICKNESS 0.071". BLEND OUT 0.035", REMAINING MATERIAL 0.036". FOUND OUT OF ALLOWABLE LIMITS IAW SRM 53-2-0 PG. 2P. TRIMMED OUT DAMAGED AREA AND FABRICATED FILLER (AL 7075T6 0.071") AND DOUBLER (AL 7075T6 0.080") IAW SRM 53-2-3 PG. 39-40. CLEANED, TREATED AND PRIMED AREA, FILLER AND DOUBLER IAW SRM 51-1-8B. INSTALLED NEW DOUBLER AND FILLER IAW SRM 53-2-3 PG. 39-40, SRM 51-1-21.
